# SDR ASAA2023051543261

- Difficulty date: May 15, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 40,939 hours, 11,697 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON RECALL, EXTINGUISH ON RESET. GROUNDED - YES. ON DEFERRAL.
